Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 216, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2006, 11:50 AM CDT for Lawrence County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 11:50 AM CDT (16:50 UTC)
- Expired
- Jun 22, 2006, 12:27 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 53 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:18 PM CDT | HAIL 0.75 | Lawrenceville, IL | 3/4 INCH HAIL WITH TREE LIMBS DOWN. REPORTED BY PUBLIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 221650
SVRILX
ILC101-221745-
/O.NEW.KILX.SV.W.0216.060622T1650Z-060622T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1150 AM CDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS.
* UNTIL 1245 PM CDT
* AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAWRENCEVILLE...AND WAS MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BIRDS...
LAWRENCEVILLE...
OTHER LOCATIONS IN THE WARNING INCLUDE...BILLETT...PINKSTAFF AND ST.
FRANCISVILLE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3885 8775 3859 8784 3859 8765 3867 8762
3871 8752 3886 8755
$$
GOETSCH2 follow-up statements
000
WWUS53 KILX 221711
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1211 PM CDT THU JUN 22 2006
ILC101-221745-
/O.CON.KILX.SV.W.0216.000000T0000Z-060622T1745Z/
LAWRENCE-
1211 PM CDT THU JUN 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR EASTERN LAWRENCE COUNTY...
AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAWRENCEVILLE...MOVING EAST AT 20 MPH.
IF YOU ARE CAUGHT OUTDOORS IN THIS STORM...MOVE TO A STRONG BUILDING
AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE
THUNDERSTORMS. AVOID TALL OBJECTS AND METAL STRUCTURES.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3875 8771 3870 8771 3869 8767 3867 8762
3871 8752 3886 8755
$$
GEELHART000
WWUS53 KILX 221727
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CDT THU JUN 22 2006
ILC101-221736-
/O.CAN.KILX.SV.W.0216.000000T0000Z-060622T1745Z/
LAWRENCE-
1226 PM CDT THU JUN 22 2006
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY
HAS BEEN CANCELLED...
AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED AND
MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
THE STORM PRODUCED PENNY SIZE HAIL...AND DOWNED TREE LIMBS...AS IT
MOVED THROUGH LAWRENCEVILLE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM. REMAIN ALERT TO
THE POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3875 8771 3870 8771 3869 8767 3867 8762
3871 8752 3886 8755
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:55 AM CDT, 55 minutes earlier.
Area forecast discussion, Jun 22, 10:55 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1055 AM CDT THU JUN 22 2006 .DISCUSSION... SFC ANALYSIS SHOWS MCV MOVING ACROSS NORTHWESTERN ILLINOIS LATE THIS MORNING... WITH LEFTOVER OUTFLOW BOUNDARY ARCING BACK ACROSS EAST CENTRAL ILLINOIS... BASICALLY FROM NEAR DANVILLE DOWN TOWARDS SHELBYVILLE. OUT AHEAD OF THIS OUTFLOW BOUNDARY... VERY WARM AND MOIST AIRMASS IS IN PLACE WITH DEWPOINTS IN THE LOW/MID 70S. LAPS DATA INDICATES CAPE OF 2500-4000 J/KG IN THIS AREA... BUT 12Z ILX SOUNDING INDICATES SOME WEAK CAPPING IN PLACE. FORCING ALONG THE OUTFLOW BOUNDARY IS FAIRLY WEAK SOUTH OF THE I-74 CORRIDOR AS YOU GET AWAY FROM THE CORE OF THE LEFTOVER COLD POOL. CLOSER TO THE COLD POOL... FORCING HAS BEEN ENOUGH TO OVERCOME CAPPING... THUS STORMS MAINTAINING THEMSELVES IN CHAMPAIGN/VERMILION COUNTIES. THIS AFTERNOON REMAINS A TOUGH CALL. ANOTHER WELL DEFINED MCV/MESOLOW IS NEAR KANSAS CITY THIS MORNING... WITH A LINE OF STORMS DEVELOPING OUT AHEAD OF IT IN NORTHWESTERN MISSOURI. THIS FEATURE SHOULD CONTINUE TO PUSH EAST THIS AFTERNOON... LIKELY BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA. IN ADDITION... SHORTWAVE TROUGH OVER WESTERN MO/IA WILL SWING THROUGH AROUND THE SAME TIME... AND CWA REMAINS IN RRQ OF 100-120KT JET STREAK OVER THE GREAT LAKES. MAIN PROBLEM IS HOW FAR NORTH PRECIP WILL EXTEND. BEST FORCING FOR SEVERE WILL LIKELY BE NEAREST THE MCV TRACK... FAVORING THE SOUTHERN HALF OF THE CWA. SKIES HAVE BEEN CLEARING RAPIDLY NORTHWEST OF THE ILLINOIS RIVER... BUT THUS FAR TEMPS HAVE YET TO RECOVER WITHIN THE COLD POOL. IN ADDITION... STATIONARY FRONT OVER NORTHERN ILLINOIS IS EXPECTED TO SAG FARTHER SOUTH THROUGH THE AFTERNOON. FOR NOW... WILL WEIGHT POPS ACROSS THE SOUTH WHERE THUNDERSTORM THREAT WILL BE GREATEST DUE TO MCV TRACK AND UNSTABLE ATMOSPHERE UNSPOILED BY THIS MORNINGS CONVECTION... BUT WILL KEEP CHANCE POPS ACROSS THE NORTH INVOF STATIONARY FRONT AND UPPER DISTURBANCE. WILL UPDATE ZFP SHORTLY TO REFLECT CHANGES. && .PREV DISCUSSION... /ISSUED 205 AM CDT THU JUN 22 2006/ MAIN SHORT-TERM CONCERN WILL BE POPS TODAY THROUGH FRIDAY...AS SLOW-MOVING FRONT DROPS SOUTHWARD THROUGH THE AREA. IN THE LONGER-TERM...EMPHASIS WILL SHIFT TO TIMING OF NORTHERN STREAM WAVE BY LATE IN THE WEEKEND. LATEST SURFACE CHART SHOWS FRONTAL BOUNDARY EXTENDING FROM THE SOUTHERN GREAT LAKES INTO THE PLAINS STATES...WITH WARM AND MOIST AIRMASS FIRMLY IN PLACE ACROSS THE MIDWEST. ALOFT...ZONAL FLOW PREVAILS ACROSS MUCH OF THE CONUS...WITH SEVERAL EMBEDDED SHORT-WAVES. NEXT WAVE OF INTEREST TO CENTRAL ILLINOIS WEATHER IS CURRENTLY EJECTING OUT OF THE ROCKIES AND IS HELPING KICK OFF AN MCS ACROSS KANSAS. SHORT TERM...TODAY THROUGH SATURDAY... MODELS CONTINUE TO INDICATE FRONTAL BOUNDARY SLIPPING SOUTHWARD INTO CENTRAL ILLINOIS LATER TODAY. HOWEVER...WITH WEST-TO-EAST UPPER FLOW AND NO WIDESPREAD CONVECTION TO THE NORTH/NORTHWEST OF ILLINOIS TO HELP PUSH THE FRONT IN THIS DIRECTION...THINK SOUTHWARD PROGRESSION MAY BE A BIT OVERDONE. BOUNDARY SHOULD DROP INTO THE NORTHERN KILX CWA THIS AFTERNOON...SERVING AS THE MAIN FOCUSING MECHANISM FOR PRECIP DEVELOPMENT. SHORT-WAVE ENERGY FROM THE PLAINS WILL APPROACH FROM THE WEST...WEAKENING MID-LEVEL CAP AND PROVIDING SYNOPTIC LIFT. IN ADDITION...70-80KT 300MB JET STREAK ORIENTED ACROSS THE GREAT LAKES WILL ENHANCE UPPER DIVERGENCE AND LIFT. WITH ALL THE INGREDIENTS IN PLACE...EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON. A FEW SHOWERS/STORMS MAY SNEAK INTO THE W/NW CWA THIS MORNING...AS REMNANTS OF MCS TRACK EASTWARD...HOWEVER MODELS TEND TO WEAKEN THIS ACTIVITY AS IT SHIFTS AWAY FROM BEST LOW-LEVEL INFLOW. WILL GO WITH LIKELY POPS ACROSS THE W/NW ALL DAY...WITH LOWER POPS ELSEWHERE DURING THE MORNING INCREASING TO LIKELY BY AFTERNOON. AS UPPER WAVE TRACKS ACROSS AREA TONIGHT...PRECIP BECOMES MORE WIDESPREAD ALONG THE FRONT. NAM-WRF BRINGS COPIOUS AMOUNTS OF RAIN IN EXCESS OF ONE INCH ACROSS THE SOUTHEAST CWA...MAINLY ALONG AND SOUTH OF A PARIS TO TAYLORVILLE LINE. MEANWHILE...GFS IS SUFFERING FROM SEVERE FEEDBACK PROBLEMS AS IT DEVELOPS A SIGNIFICANT SURFACE WAVE ALONG THE BOUNDARY...BRINGING VERY HEAVY RAIN TO THE SOUTHERN CWA LATE TONIGHT LINGERING INTO FRIDAY. WILL FOLLOW THE NAM-WRF CLOSELY HERE...WITH LIKELY POPS TONIGHT FOR AREAS ALONG AND SOUTH OF I-72...AND 40S TO THE NORTH. BOUNDARY SHIFTS EVEN FURTHER SOUTH ON FRIDAY...AS ANOTHER WEAK WAVE TRACKS ALONG IT. RAIN CHANCES WILL GRADUALLY END FROM NORTH TO SOUTH DURING THE DAY...WITH PRECIP PERSISTING ALL DAY SOUTH OF I-72. ONCE SECOND WAVE EXITS THE REGION...FRONT WILL DROP SOUTH OF THE OHIO RIVER FRIDAY NIGHT...BRINGING AN END TO THE RAIN CHANCES. MOSTLY SUNNY AND COOLER CONDITIONS WILL BE ON TAP FOR SATURDAY...AS HIGH PRESSURE BUILDS INTO THE REGION. LONG TERM...SUNDAY THROUGH WEDNESDAY... IN THE EXTENDED...NORTHWEST UPPER FLOW PATTERN SETS UP OVER THE WEEKEND AND CONTINUES INTO NEXT WEEK. GFS/CANADIAN CONTINUE TO INDICATE FAIRLY SIGNIFICANT SHORT-WAVE DROPPING SOUTHEASTWARD TOWARD ILLINOIS LATE SUNDAY INTO MONDAY. MODELS HAVE SHOWN GOOD RUN-TO-RUN CONSISTENCY WITH THIS FEATURE...SO HAVE ADDED 20 POPS TO THE GRIDS FOR BOTH SUNDAY AND MONDAY. BIG QUESTION WILL BE MOISTURE AVAILABILITY...AS BEST MOISTURE WILL BE LOCKED UP FURTHER SOUTH AND EAST. DESPITE RELATIVELY DRY ATMOSPHERE...ENOUGH COLD AIR ALOFT WILL BE PRESENT BOTH DAYS FOR DIURNAL CLOUD DEVELOPMENT AND THE POSSIBILITY OF A FEW SHOWERS. LATER SHIFTS MAY NEED TO BOOST POPS A BIT...ONCE LOW-LEVEL MOISTURE PROFILES BECOME A BIT CLEARER. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HARDIMAN/BARNES
Hazardous weather outlook, Jun 22, 6:02 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 602 AM CDT THU JUN 22 2006 ILZ027>031-036>038-040-041-231100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- 602 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION TODAY. A COLD FRONT WILL SLOWLY DROP INTO THE REGION FROM THE NORTH BRINGING SCATTERED THUNDERSTORMS TO THE REGION. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT THIS MORNING...WITH THE THREAT TRENDING TOWARD DAMAGING WIND GUSTS THIS AFTERNOON. VERY HEAVY RAINFALL IS ALSO POSSIBLE. THE RISK WILL TAPER OFF THIS EVENING AS THE FRONT SAGS SOUTH OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. ILZ042>057-061-231100- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- 602 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION TODAY INTO TONIGHT. A COLD FRONT WILL SLOWLY DROP INTO THE REGION FROM THE NORTH BRINGING SCATTERED THUNDERSTORMS TO THE REGION. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT THIS MORNING...WITH THE THREAT TRENDING TOWARD DAMAGING WIND GUSTS THIS AFTERNOON AND EVENING. VERY HEAVY RAINFALL IS ALSO POSSIBLE. THE RISK WILL TAPER OFF OVERNIGHT AS THE FRONT SAGS SOUTH OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW MOVING COLD FRONT. ANY STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. ILZ062-063-066>068-071>073-231100- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 602 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON INTO TONIGHT. A COLD FRONT WILL SLOWLY DROP INTO THE REGION FROM THE NORTH BRINGING SCATTERED THUNDERSTORMS TO THE REGION. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...THOUGH LARGE HAIL AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW MOVING COLD FRONT. A FEW OF THIS STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. BAK
In the hours before
Local storm report, Jun 22, 9:09 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
909 AM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND GST 1 W MACKINAW 40.53N 89.38W
06/22/2006 E60 MPH TAZEWELL IL CO-OP OBSERVER
CIRCUS TENT PARTIALLY DOWN...REPORT FROM MACKINAW COOP
&&
KELLYLocal storm report, Jun 22, 9:56 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG COLFAX 40.57N 88.62W
06/22/2006 MCLEAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
KELLYLocal storm report, Jun 22, 10:00 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1000 AM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND DMG LEWISTOWN 40.40N 90.16W
06/22/2006 FULTON IL EMERGENCY MNGR
TREE LIMBS DOWN.
0802 AM HAIL PEKIN 40.57N 89.63W
06/22/2006 E0.88 INCH TAZEWELL IL TRAINED SPOTTER
HAIL DURATION 6 MINUTES
0802 AM TSTM WND GST PEKIN 40.57N 89.63W
06/22/2006 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
0806 AM TSTM WND GST PEORIA 40.74N 89.61W
06/22/2006 E60.00 MPH PEORIA IL PUBLIC
ESTIMATED 60 MPH WIND AT THE INTERSECTION OF I-74 AND
WASHINGTON IN PEORIA...TIME ESTIMATED
0806 AM HAIL PEORIA 40.74N 89.61W
06/22/2006 E0.75 INCH PEORIA IL PUBLIC
PENNY SIZED HAIL REPORTED AT THE INTERSECTION OF I-74 AND
WASHINGTON IN PEORIA...TIME ESTIMATED
0813 AM TORNADO 3 NNE TREMONT 40.57N 89.47W
06/22/2006 TAZEWELL IL EMERGENCY MNGR
BRIEF TOUCHDOWN OBSERVED BY TRAINED SPOTTER BETWEEN
TREMONT AND MORTON
0813 AM TSTM WND GST WASHINGTON 40.70N 89.44W
06/22/2006 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
ESTIMATED WIND GUST...FROM SIGNIFICANT WEATHER OBSERVER
NETWORK
0820 AM TSTM WND GST 1 W MACKINAW 40.53N 89.38W
06/22/2006 E60.00 MPH TAZEWELL IL CO-OP OBSERVER
CIRCUS TENT PARTIALLY DOWN...REPORT FROM MACKINAW COOP
0920 AM TSTM WND DMG COLFAX 40.57N 88.62W
06/22/2006 MCLEAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
KELLYLocal storm report, Jun 22, 10:40 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG SOUTH PEKIN 40.50N 89.65W
06/22/2006 TAZEWELL IL EMERGENCY MNGR
12 INCH TREE DOWN ON GARAGE.
0812 AM TSTM WND DMG PEKIN 40.57N 89.63W
06/22/2006 TAZEWELL IL EMERGENCY MNGR
15 INCH TREE DOWN.
0825 AM HAIL EAST PEORIA 40.67N 89.55W
06/22/2006 E0.75 INCH TAZEWELL IL EMERGENCY MNGR
SOUTH EDGE OF EAST PEORIA.
0825 AM HAIL 1 N GROVELAND 40.63N 89.53W
06/22/2006 E0.88 INCH TAZEWELL IL EMERGENCY MNGR
RT 98 AND SPRINGFIELD RD.
&&
SLOVELocal storm report, Jun 22, 10:55 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1055 AM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND DMG LEWISTOWN 40.40N 90.16W
06/22/2006 FULTON IL EMERGENCY MNGR
TREE LIMBS DOWN.
0802 AM HAIL PEKIN 40.57N 89.63W
06/22/2006 E0.88 INCH TAZEWELL IL TRAINED SPOTTER
HAIL DURATION 6 MINUTES
0802 AM TSTM WND GST PEKIN 40.57N 89.63W
06/22/2006 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
0806 AM TSTM WND GST PEORIA 40.74N 89.61W
06/22/2006 E60.00 MPH PEORIA IL PUBLIC
ESTIMATED 60 MPH WIND AT THE INTERSECTION OF I-74 AND
WASHINGTON IN PEORIA...TIME ESTIMATED
0806 AM HAIL PEORIA 40.74N 89.61W
06/22/2006 E0.75 INCH PEORIA IL PUBLIC
PENNY SIZED HAIL REPORTED AT THE INTERSECTION OF I-74 AND
WASHINGTON IN PEORIA...TIME ESTIMATED
0810 AM TSTM WND DMG SOUTH PEKIN 40.50N 89.65W
06/22/2006 TAZEWELL IL EMERGENCY MNGR
12 INCH TREE DOWN ON GARAGE.
0812 AM TSTM WND DMG PEKIN 40.57N 89.63W
06/22/2006 TAZEWELL IL EMERGENCY MNGR
15 INCH TREE DOWN.
0813 AM TORNADO 3 NNE TREMONT 40.57N 89.47W
06/22/2006 TAZEWELL IL EMERGENCY MNGR
BRIEF TOUCHDOWN OBSERVED BY TRAINED SPOTTER BETWEEN
TREMONT AND MORTON
0813 AM TSTM WND GST WASHINGTON 40.70N 89.44W
06/22/2006 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
ESTIMATED WIND GUST...FROM SIGNIFICANT WEATHER OBSERVER
NETWORK
0820 AM TSTM WND GST 1 W MACKINAW 40.53N 89.38W
06/22/2006 E60.00 MPH TAZEWELL IL CO-OP OBSERVER
CIRCUS TENT PARTIALLY DOWN...REPORT FROM MACKINAW COOP
0825 AM HAIL EAST PEORIA 40.67N 89.55W
06/22/2006 E0.75 INCH TAZEWELL IL EMERGENCY MNGR
SOUTH EDGE OF EAST PEORIA.
0825 AM HAIL 1 N GROVELAND 40.63N 89.53W
06/22/2006 E0.88 INCH TAZEWELL IL EMERGENCY MNGR
RT 98 AND SPRINGFIELD RD.
0920 AM TSTM WND DMG COLFAX 40.57N 88.62W
06/22/2006 MCLEAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
SLOVELocal storm report, Jun 22, 11:30 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL TILTON 40.09N 87.64W
06/22/2006 E0.88 INCH VERMILION IL EMERGENCY MNGR
1125 AM HAIL GEORGETOWN 39.98N 87.64W
06/22/2006 E0.88 INCH VERMILION IL EMERGENCY MNGR
&&
SLOVEThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:52 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 23 min |
| Jun 22, 7:06 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 39 min |
| Jun 22, 8:02 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 31 min |
| Jun 22, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 60 min |
| Jun 22, 8:19 AM CDT | Tornado Warning | ILX | Tazewell | 12 min |
| Jun 22, 8:41 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 49 min |
| Jun 22, 11:19 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 27 min |
| Jun 22, 3:36 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 54 min |
| Jun 22, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Effingham | 37 min |
| Jun 22, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 56 min |
| Jun 22, 5:04 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 56 min |
| Jun 22, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 46 min |
| Jun 22, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 56 min |
| Jun 22, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 19 min |
| Jun 22, 5:38 PM CDT | Tornado Warning | ILX | Coles | 24 min |
| Jun 22, 5:48 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie | 43 min |
| Jun 22, 6:08 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 13 min |
| Jun 22, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 25 min |
| Jun 22, 6:30 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 6 hr |
| Jun 22, 6:54 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.